# SDR SWIA200211074

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 7,743 hours, 7,452 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8220044001
- Part serial: CYJL
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 2,471 hours, 1,944 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NR 2 YAW DAMPER INOP.  REMOVED AND REPLACED FCP IAW 22-11-07.  OPS CHECK GOOD.
